# SDR C2XA08TY121

- Difficulty date: October 7, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: PE64042K6028027
- Condition: Worn
- Location: Lt Aileron
- Part time: 21,805 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CURRENTLY IN A C-CHECK STATUS WAS FOUND WITH THE LT AILERON PCA BRACKET WITH MIGRATING BUSHINGS IAW EC5740-01152 AND WILL BE RELEASED AT THE END OF THE CHECK. (K)
